# SDR 0103609607

- Difficulty date: October 16, 2001
- Submitted: October 24, 2001
- Operation: Air carrier
- Aircraft: N607NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47232
- Aircraft time: 65,972 hours, 66,788 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Pressure Panel
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

During H CK ATL base Maintenance while accomplishing APB inspections per ref F a 1/2 inch crack was found in the upper inboard bend radius of the 5910130-9 channel running downward along the radius. Material is made from .125" 2014-t6 QQ-A-250/3.
